# SDR IPXA2020100661015

- Difficulty date: October 5, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 59,476 hours, 19,763 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Card
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA, DIVERSION, NO EMERGENCY DECLARED.  SPD LIM ANNUNCIATED ON CAPT'S PFD BEFORE SPEED LIMIT IS APPROACHED.  NO AIRSPEED LIMITS WERE APPROACHED OR EXCEEDED DURING FLT.  REMOVED AND REPLACED LEFT STALL WARNING MODULE CARD ASSEMBLY, PER AMM 27-32-01.  OPERATIONS CHECK GOOD.  IPC REF 27-32-01-01A ITEM 005.
